MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Emotional Changes (1831); Fistula (1862); Foreign Body Reaction (1868); Micturition Urgency (1871); Pain (1994); Urinary Retention (2119); Abnormal Vaginal Discharge (2123); Prolapse (2475); Hematuria (2558); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 08/12/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no lot number was provided, a review of the device history record, complaint history database, non-conformances and capas could not be completed.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient was implanted with a restorelle on or about (b)(6) 2015.The patient experienced foreign body reaction, mesh protrusion, mesh erosion, pelvic pain, bowel problems, urinary problems, mental and physical pain and suffering, disability, impairment, loss of enjoyment of life, permanent injury and other injuries.On (b)(6) 2024, patient underwent surgery to remove a portion of the mesh that had eroded into patient's bladder.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As additionally reported to coloplast, though not verified, the patient also suffered complications associated with the device, including but not limited to colovaginal fistula and vaginal mesh erosion involving the bladder.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description
As additionally reported to coloplast, though not verified, the patient also suffered complications associated with the device, including but not limited to recurrent grade 3 cystocele, yellow/bloody vaginal discharge, feeling of always being wet, urgency, hematuria and urinary retention.

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23015247
Report Number2125050-2025-01437
Device Sequence Number18526403
Product Code OTO
UDI-Device Identifier05708932483834
UDI-Public05708932483834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2017
Device Catalogue Number501420
Device Lot Number4379976_5014202400
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/17/2025
10/17/2025
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown